... "there"... kindof emotion-less. He also walks very stiffly. Is this normal? Will his former personality return once he gets used to it?
Hi, Mom! Yes it should! As his body/metabolism adjusts to the medication over just a couple weeks he should be back to normal ~ but better.
He'll need to take it for a good 6-8 weeks before you see the full benefits of the drug and he'll need periodic blood tests to monitor his blood levels and adjust his dosage if needed.
I've been on lithium for a little over a year and haven't had any problems except a little weirdness and spaciness for the first week or so and it's the only medication that's ever helped me back to a happy, productive life.
My best wishes to you both, WVC
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2009 • 1 answer
Posted 5 Mar 2010 • 1 answer
Posted 30 Sep 2011 • 3 answers
Hi, Im new and scared, was just recently diagnosed bipolar 2, I was started on depakote er 250mg one
Posted 4 Nov 2011 • 7 answers
Posted 23 Apr 2016 • 5 answers